# SDR C2XA06TY058

- Difficulty date: September 16, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 15,224 hours, 11,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT LT SIDE INOP.  REPLACED FUSE AT NR 1 EMERGENCY LIGHT BATTERY CRADLE IAW EMB-145 VCMM 25-60-03.  OPS CK GOOD AIRCRAFT RETURNED TO SERVICE.
